# SDR YENA2024121801567

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 85,951 hours, 31,256 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2133, MCO-SJU. 'FUME  EVENT DURING DESCENT FROM 12,000 FT UNTIL AFTER LANDING , CA + FO + FWD + AFT FA'S SMELLED FUMES (DIRTY SOCK); COMPLIED WITH INFORMATION NOTICE 2017-T015,SECTION B2,FOUND APU TO BE THE SOURCE OF ODOR,DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-813-A. AIRCRAFT IS OK FOR SERVICE. NO PREVIOUS HISTORY ON LAST 30 DAYS.'
